Scientists suspect low-dose effects have led to global epidemic
by Bulley1 on Sun Jan 20, 2013 09:58 PM
by Bulley1 on Sun Jan 20, 2013 10:00 PM
by SarahGrey on Mon Jan 21, 2013 11:50 PM
sorry, the only thing i can think of is... is he walking badly because of the tumor? sometimes my husband will walk 'crooked' or mis-step and have to quick correct so he doesnt fall. walking 'incorrectly' like that can hurt the feet (not to mention everything else) so maybe if he's walking poorly he just did some damage? maybe take him to a foot doc or even a good chiropractor can check.
good luck, sarah
by amydibello on Tue Jan 22, 2013 05:59 AM
so sorry to hear it...
brain hospice.org helped me a lot ...I know a lot of folks don't dig it because it reveals speciific details about what to expect...
But I really appreciated the intel...you may wish to check it out.
my heart and prayers go out to you.
by StanleyT on Wed Jan 23, 2013 01:46 PM
Could be tumour related, affecting the motor cortex or causing co-ordination problems, so he does not walk naturally, and that causes pain . Have you seen a physio?
by pdbiar on Fri Jan 25, 2013 11:34 PM
by huxley2006 on Mon Jan 28, 2013 09:14 PM
I experienced pain on the top of my foot and some minor aches in my hands. If I touched or pressed on my foot it was pretty severe pain. I had it for several years. I came off Kepra approx 6 - 8 months ago and the hand aches are completely gone and the foot pain is about 90% better.
Can’t say for sure what that it was the Kepra but it may be worse asking.
by Bulley1 on Tue Jan 29, 2013 02:27 AM
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.